# SDR AALA20070648

- Difficulty date: February 8, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 122T4701
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - LEFT WING LOWER SKIN SURFACE AT APPROXIMATELY WING STATION 602 AND JUST AFT OF STRINGER 66 UNDER FAIRING FOR OUTBOARD FLAP HAS TWO WORN AREAS.  AREA OF DISCREPANCY IS 0.7 INCHES BY 1.0 INCHES AND 7 INCH DIAMETER WITH .005 DEPTH.  BLENDED AREA UNTIL SMOOTH AND PERFORM HIGH FREQUENCY EDDY CURRENT INSPECTION FOR CRACKS.  ROTO PEENED AREA AND REFINISH WITH ALODINE AND TWO COATS OF BMS 10 79 PRIMER.
